Yuma, Arizona (KYMA, KECY) – The Yuma County Sheriff’s Office (YCSO) is calling for caution with fentanyl-laced marijuana.
According to YCSO, street narcotics containing fentanyl are on the rise due to its low cost and extreme potency.
There are still concerns if dealers intentionally or innocently market it with fentanyl.
The YCSO says opioids cannot be seen, tasted or smelled, making it nearly impossible to tell if a drug is laced with fentanyl without proper testing.
According to YCSO, it is laced with marijuana to increase the intensity of the high.
Parents should discuss the dangers of drug use with their children.
Signs that lead to an overdose include:
- can’t stay awake
- Retracted eyes or pinpoint pupils
- slow or no pulse
- slow or no breathing, gurgling
- Pale (grey or blue) skin that feels cold
- Feeling limp and unresponsive to sounds or stimuli
In an emergency, do not hesitate to call 911. To submit a tip, contact the Yuma County Sheriff’s Office at 928-783-4427 or anonymously at 78-CRIME. You can also submit your tips through his website on our company. www.yumacountysheriff.org.